# SDR C77A257089

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N626CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 5,071 hours, 3,024 cycles
- Engine: Ge CF348E5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 100
- Part time: 5,071 hours, 3,024 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC 1 INSPECTION, MX VISIT CORROSION WAS FOUND ON THE LT FLOOR TRACK, PN 170-03264-001 AT FR17,18, AND 19.  PERMENENT REPAIR WAS ACCOMPLISHED IAW COMPASS EO E175-53MR-034 IR AND ETD2010/170/03710.
